MathSciNet Relay Station
MathSciNet bibliographic data
MR1207578 (95d:30083) 30F40 (57M50)
Anderson, James W. Intersections of analytically and geometrically finite subgroups of Kleinian groups. Trans. Amer. Math. Soc. 343 (1994), no. 1, 87–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement